# SDR 96ZZZM1273

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32018
- Make and model: Beech 1900C
- Aircraft serial: UC38
- Propeller: Hartzl HCB4MP3
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Shield
- Condition: Debonded
- Location: Lt Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PROP EROSION SHIELD DELAMINATION NEAR TRAILING EDGE.  DETECTED ON PRE-FLIGHT INSPECTION.  MAINTENANCE DETERMINED OUT OF LIMITS DUE TO TOO WIDE AND TOO CLOSE TO TRAILING EDGE PER 1900 CAMP MAINTENANCE MANUAL.  FERRIED AIRCRAFT TO CRAIG AND REMOVED AND REPLACED PROP.  (M)
